2019
Том 71
№ 4

All Issues

Pavlov E. A.

Articles: 4
Article (Ukrainian)

Class of singular integral operators

Pavlov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1991. - 43, № 1. - pp. 105–110

Article (Ukrainian)

Characteristics for certain classes of Banach spaces and their applications

Pavlov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 4. - pp. 531–534

Article (Ukrainian)

On a theorem on imbedding of real interpolation spaces.

Pavlov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1987. - 39, № 2. - pp. 257–260

Article (Ukrainian)

The Calderon operator

Pavlov E. A.

Full text (.pdf)

Ukr. Mat. Zh. - 1981. - 33, № 1. - pp. 142–143